# SDR DALA14001095802

- Difficulty date: January 6, 2014
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 40,594 hours, 13,540 cycles
- System (JASC): 5240 · Service Doors
- Part: Gate
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR LOWER GATE,  TWO BOTTOM EDGES HAVE CORROSION.  BLENDED CORROSION IAW SRM 52-10-02 AND FOUND OUT OF LIMITS.  R & R R- DOOR LOWER GATE IAW AMM 52-11.
